# SDR CA101022001

- Difficulty date: October 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 13,062 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 268028
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) HYD PUMP ON LT ENGINE FAILED TO RESPOND DURING OPS TEST ON GROUND. ACFT RETURNED TO BASE WHERE THE HYD PUMP WAS FOUND CRACKED AND LEAKING.  CRACK WAS RADIATING FROM THE CTR RING OF THE PUMP WHERE THE BOLTS GO THROUGH TO HOLD THE PUMP TOGETHER.  PUMP WAS CHANGED AND ACFT RETURNED TO SERVICE.
